# SDR FDEA201708312453

- Difficulty date: August 31, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 77,865 hours, 29,602 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rope
- Condition: Out Of Position
- Location: Escape Slide
- Part time: 462,521 hours, 3,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROPE ATTACHED TO SLIDE BINDING AT  L1 DOOR     PROPERLY INSTALLED AND STOWED GIRT BAR STATIC LINE
